HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 25, no. 2 (Dec. 1984) >

Please use this identifier to cite or link to this item: https://doi.org/10.15057/7902

Files in This Item:

File Description SizeFormat
HJeco0250201550.pdf228KbAdobe PDF
Download
Title: On Multivariate Left Orthogonal Invariant Distributions
Authors: Kariya, Takeaki
Sinha, B.K.
Krishnaiah, P.K.
Issue Date: Dec-1984
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 25
Issue: 2
Start Page: 155
End Page: 159
Language: eng
DOI: 10.15057/7902
Text Version: publisher
Appears in Collections:Vol. 25, no. 2 (Dec. 1984)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback